# SDR DALA2021110106702

- Difficulty date: October 29, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 59,398 hours, 21,617 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1999629) DURING INSPECTION FOUND CORROSION ON INTERNAL DOUBLES BTW STA 727G TO 727H AND BTW S-2L TO S-2R. CONNECTOR BTW STA 727G TO 727H AND BTW S-2L TO S-2R (3 EA) WERE FABRICATED AND REPLACED PER DWG. AR230-0134-00 REV ORIGINAL AND DWG. AR230-0136-00 REV ORIGINAL AND B737-800 SRM 51-40-02.
